Couldn't find what you looking for?

TRY OUR SEARCH!


My father has recently diagnosed with GERD, completing barium swallowing helped his doctor to give him this diagnosis. After this diagnosis, he recommended him to use achipex for a month. Now, when this time passed, he got problems with throat. All the time he is complaining he feels like he has some strange bump in throat. I was concerned about him, so I want to hear if anyone had similar problem, and maybe could give me suggestion what that could be.

Loading...


As much as you told, it sounds like that strange bump in your father’s throat is a result of GERD it he was diagnosed. I guess he feels like he has a big ball of bread sitting in the bottom of his throat. I know that because my cousin had something like that and he was complaining about that all the time. He keeps telling when he swallows it feels like food is sitting on the bottom of his throat, and that was actually strange bump. I do not know much about this, but I know it could be because of achipex. I believe there are much more medications for GERD, beside that one, so maybe you should tell your father to try some other. That is nothing strange he has side effects for some medications, but he should talk to your doctor and ask for another. It would be stupid to give up of therapy just because of side effects, which could be solved. That strange bump in his throat could really be caused by that medication, so do not let something make your health worst if that is not necessary. I could say to you and your father not to worry, because strange lump in throat is very harmless and will not causes him stops breathing, eating or drinking, it could just be unpleasant.
Reply

Loading...

I have had GERD for years and that is quite common that bump in the throat.....feels like a ball at the base of your throat. I also have a hypothyroid and an enlarged thyroid was my first symptom....ask your Dr. for a blood test, its very easy to find out.

Hope its resolved.
Reply

Loading...